# SDR ASAA2019102531148

- Difficulty date: October 25, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 13,596 hours, 4,487 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 4502310000
- Condition: Failed
- Location: Hyd Reservoir30
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC YELLOW RESERVOIR LOW LEVEL WARNING GROUNDED - YES. R & R LOW LEVEL SWITCH OF THE YELLOW HYD RESERVOIR IAW AMM 29-13-41 PB 401- OPS CHK AND LEAK CHK GOOD A/C OK FOR SERVICE
